# SDR TSAA0623111

- Difficulty date: November 26, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N738AL
- Make and model: Boeing 737-73A
- Aircraft serial: 28499
- Aircraft time: 24,243 hours, 6,453 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Failed
- Location: Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 478 KOA-OAK - DURING CRUISE FLIGHT, CREW NOTED THE NR 2 HF RADIO WOULD NOT TRANSMIT VOICE.  CREW CONTINUED TO OAK WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED A BITE CHECK AND AN OPERATIONAL CHECK WITH NO FAULT FOUND PER AMM 23-11-00.  AIRCRAFT WAS RELEASED FOR SERVICE AND A SUCCESSFUL FLIGHT VERIFICATION WAS COMPLETED ON THE NEXT FLIGHT LEG.
